# SDR AALA006153

- Difficulty date: December 14, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT RT1 DOOR AND SEAT MOUNTED EMERGENCY LIGHTS FROM 3-13 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT RT1 DOOR AND OPS CHECK OK.  SEAT MOUNTED EMERGENCY LIGHTS OPS CHECKED OK AS RESULT OF REPLACING THE EMERGENCY EXIT LIGHT ASSEMBLY.
